Skip to toolbar

Depressed About Injections.

My favorite place to put injections is in my arms, but lately I’ve been bleeding a lot more when I inject myself there and I tend to cry afterwards. I want to have pretty skin and I feel hideous and I just want to hide my arms away from the whole entire world. Lately I’ve felt helpless about my injections and I just don’t want to slip back in a deep depressive state. Any advice?

  • #120162
  • Hey there,
    I’ve been a type on diabetic for almost three years and I can relate to what you’re going through. Unlike you, my favorite place to inject myself is not in my arms. That’s probably my least favorite place, lol! I tend to give myself injections in my thighs and buttocks. Repeated injection site use will cause bruising. Maybe you could try switching sites? Something that helped me was getting a tan. I have a somewhat tan complexion but when I noticed that I was bruising more easily, I decided to use some spray tan (cuz I’m against tanning beds) to lessen the appearance of my bruises and it really helped! Now I can cover it up just like I would a blemish on my face. Don’t ever feel bad about your bruises though. They show your strength! Also, if you’re ever feeling down, talk to someone (even me) you’re not alone! 😊💙

  • #120196
  • Viewing 2 posts - 1 through 2 (of 2 total)

    Join this group to participate in the forum and connect with others in the T1D community.

    Register Login

    User Groups

    @

    Not recently active